Yong Zeng
Results

Journal Article
Tuning of Plasmon Resonance Through Gold Slit Arrays with Y-Shaped Channels
Journal of Atomic and Molecular Sciences, Vol. 3 (2012), Iss. 4 : pp. 344–352

Journal Article
Saturation-Value Blind Color Image Deblurring with Geometric Spatial-Feature Prior
Communications in Computational Physics, Vol. 33 (2023), Iss. 3 : pp. 795–823

Journal Article
Fast MRI Reconstruction via Edge Attention
Communications in Computational Physics, Vol. 33 (2023), Iss. 5 : pp. 1409–1431

Journal Article
Incorporating the Maximum Entropy on the Mean Framework with Kernel Error for Robust Non-Blind Image Deblurring
Communications in Computational Physics, Vol. 31 (2022), Iss. 3 : pp. 893–912

Journal Article
Multiplicative Noise Removal Based on Unbiased Box-Cox Transformation
Communications in Computational Physics, Vol. 22 (2017), Iss. 3 : pp. 803–828

Journal Article
A Two-Stage Image Segmentation Model for Multi-Channel Images
Communications in Computational Physics, Vol. 19 (2016), Iss. 4 : pp. 904–926

Journal Article
The Convex Relaxation Method on Deconvolution Model with Multiplicative Noise
Communications in Computational Physics, Vol. 13 (2013), Iss. 4 : pp. 1066–1092

Journal Article
Alternating Minimization Method for Total Variation Based Wavelet Shrinkage Model
Communications in Computational Physics, Vol. 8 (2010), Iss. 5 : pp. 976–994

Journal Article
On the Differential Uniformity and Nonlinearity of a Class of Permutation Quadrinomials Over F22m
Communications in Mathematical Research , Vol. 38 (2022), Iss. 2 : pp. 223–245

Journal Article
Relaxed Alternating Minimization Algorithm for Separable Convex Programming with Applications to Imaging
CSIAM Transactions on Applied Mathematics, Vol. 3 (2022), Iss. 4 : pp. 626–661

Journal Article
A Finite Difference Scheme for Caputo-Fabrizio Fractional Differential Equations
International Journal of Numerical Analysis and Modeling, Vol. 17 (2020), Iss. 2 : pp. 195–211

Journal Article
Variational Image Fusion with First and Second-Order Gradient Information
Journal of Computational Mathematics, Vol. 34 (2016), Iss. 2 : pp. 200–222